MathSciNet Relay Station
MathSciNet bibliographic data
MR1909649 35R30 (35P20 37J40 81U40)
Iantchenko, A.; Sjöstrand, J.; Zworski, M. Birkhoff normal forms in semi-classical inverse problems. Math. Res. Lett. 9 (2002), no. 2-3, 337–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement